# SDR USAAF02001

- Difficulty date: January 18, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - THE FLOOR TRACK EMERGENCY LIGHTS BETWEEN SEAT ROWS 8 TO 12 WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY SUPPLY.  (M)
